MAUDE Adverse Event Report: ENCORE MEDICAL L.P RSP HUM SOCKET INSERT, 36MM +4MM, SEMI; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ENCORE MEDICAL L.P RSP HUM SOCKET INSERT, 36MM +4MM, SEMI; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 508-01-436
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to patient was lax in their joint so we stacked a spacer and new poly to tighten them up.67 yr old male.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2018-00266; 508-00-432, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
RSP HUM SOCKET INSERT, 36MM +4MM, SEMI
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key18794350
Report Number1644408-2024-00185
Device Sequence Number7310988
Product Code PHX
UDI-Device Identifier00888912144292
UDI-Public00888912144292
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue Number508-01-436
Device Lot Number923F1007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Initial Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale